Area distortion of quasiconformal mappings

Kari Astala Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.331792

Acta Mathematica, 173, (1), 37-60, 1993.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{kari1993area,
  title={Area distortion of quasiconformal mappings},
  author={Kari Astala},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322682989501},
  booktitle={Acta Mathematica},
  volume={173},
  number={1},
  pages={37-60},
  year={1993},
}
Kari Astala. Area distortion of quasiconformal mappings. 1993. Vol. 173. In Acta Mathematica. pp.37-60. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322682989501.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved